Metrika: International Journal for Theoretical and Applied Statistics
1958 - 2025
Current editor(s): U. Kamps and Norbert Henze From Springer Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 88, issue 2, 2025
- Pointwise density estimation on metric spaces and applications in seismology pp. 119-148

- G. Cleanthous, Athanasios G. Georgiadis and P. A. White
- Robust estimation and diagnostic of generalized linear model for insurance losses: a weighted likelihood approach pp. 149-182

- Tsz Chai Fung
- Right-censored nonparametric regression with measurement error pp. 183-214

- Dursun Aydın, Ersin Yılmaz, Nur Chamidah, Budi Lestari and I. Nyoman Budiantara
- On some properties of one nonparametric estimate of poisson regression function pp. 215-229

- P. Babilua and E. Nadaraya
- Estimating the suspected larger of two normal means pp. 231-245

- Courtney Drew and Éric Marchand
- Optimality and constructions of spanning bipartite block designs pp. 247-265

- Shoko Chisaki, Ryoh Fuji-Hara and Nobuko Miyamoto
Volume 88, issue 1, 2025
- Penalized Lq-likelihood estimator and its influence function in generalized linear models pp. 1-18

- Hongchang Hu, Mingqiu Liu and Zhen Zeng
- On Berry–Esséen bound of frequency polygon estimation under $$\rho $$ ρ -mixing samples pp. 19-41

- Yi Wu and Xuejun Wang
- Stochastic comparisons, differential entropy and varentropy for distributions induced by probability density functions pp. 43-59

- Antonio Di Crescenzo, Luca Paolillo and Alfonso Suárez-Llorens
- Robust beta regression through the logit transformation pp. 61-81

- Yuri S. Maluf, Silvia L. P. Ferrari and Francisco F. Queiroz
- Bayesian composite $$L^p$$ L p -quantile regression pp. 83-97

- Lukas Arnroth
- Minimum $$\theta $$ θ -aberration criterion for designs with qualitative and quantitative factors pp. 99-117

- Liangwei Qi and Yongdao Zhou
Volume 87, issue 8, 2024
- Correcting spot power variation estimator via Edgeworth expansion pp. 921-945

- Lidan He, Qiang Liu, Zhi Liu and Andrea Bucci
- A tail index estimation for long memory processes pp. 947-971

- Xiao Wang and Lihong Wang
- Nonparametric estimation of $${\mathbb {P}}(X pp. 973-1006

- Cao Xuan Phuong and Le Thi Hong Thuy
- The local linear functional kNN estimator of the conditional expectile: uniform consistency in number of neighbors pp. 1007-1035

- Ibrahim M. Almanjahie, Salim Bouzebda, Zoulikha Kaid and Ali Laksaci
- Measure of deviancy from marginal mean equality based on cumulative marginal probabilities in square contingency tables pp. 1037-1048

- Shuji Ando
Volume 87, issue 7, 2024
- The ridge prediction error sum of squares statistic in linear mixed models pp. 757-773

- Özge Kuran and M. Revan Özkale
- Cumulative information generating function and generalized Gini functions pp. 775-803

- Marco Capaldo, Antonio Di Crescenzo and Alessandra Meoli
- Jackknife model averaging for mixed-data kernel-weighted spline quantile regressions pp. 805-842

- Xianwen Sun and Lixin Zhang
- Modelling and diagnostic tests for Poisson and negative-binomial count time series pp. 843-887

- Boris Aleksandrov, Christian H. Weiß, Simon Nik, Maxime Faymonville and Carsten Jentsch
- Bayesian minimum aberration mixed-level split-plot designs pp. 889-906

- Hui Li, Min-Qian Liu and Jinyu Yang
- On the asymptotic behaviour of the joint distribution of the maxima and minima of observations, when the sample size is a random variable pp. 907-920

- R. Vasudeva
Volume 87, issue 6, 2024
- On regression and classification with possibly missing response variables in the data pp. 607-648

- Majid Mojirsheibani, William Pouliot and Andre Shakhbandaryan
- Second-order (s.o.) multi-stage fixed-width confidence interval (FWCI) estimation strategies for comparing location parameters from two negative exponential (NE) populations: illustrations with cancer data pp. 649-680

- Nitis Mukhopadhyay and Anhar Aloufi
- Stochastic comparisons of two finite mixtures of general family of distributions pp. 681-712

- Raju Bhakta, Priyanka Majumder, Suchandan Kayal and Narayanaswamy Balakrishnan
- A proper selection among multiple Buckley–James estimates pp. 713-728

- Qiqing Yu
- Mixing convergence of LSE for supercritical AR(2) processes with Gaussian innovations using random scaling pp. 729-756

- Mátyás Barczy, Fanni Nedényi and Gyula Pap
Volume 87, issue 5, 2024
- A generalisation of the aggregate association index (AAI): incorporating a linear transformation of the cells of a 2 × 2 table pp. 1-33

- Eric J. Beh, Duy Tran and Irene L. Hudson
- The distribution of the sample correlation coefficient under variance-truncated normality pp. 471-497

- Haruhiko Ogasawara
- An inverse Laplace transform oracle estimator for the normal means problem pp. 533-550

- Adebowale J. Sijuwade, Swarnita Chakraborty and Nairanjana Dasgupta
- Large deviations for randomly weighted least squares estimator in a nonlinear regression model pp. 551-570

- Yi Wu, Wei Yu and Xuejun Wang
- On the asymptotic behaviour of the joint distribution of the maxima and minima of observations, when the sample size is a random variable pp. 571-584

- R. Vasudeva
- Bayesian multivariate nonlinear mixed models for censored longitudinal trajectories with non-monotone missing values pp. 585-605

- Wan-Lun Wang, Luis M. Castro and Tsung-I Lin
Volume 87, issue 4, 2024
- On Bernoulli trials with unequal harmonic success probabilities pp. 349-378

- Thierry Huillet and Martin Möhle
- Optimal subsampling for modal regression in massive data pp. 379-409

- Yue Chao, Lei Huang, Xuejun Ma and Jiajun Sun
- Refining analytic approximation based estimation of mixed multinomial probit models by parameter selection pp. 411-425

- Daniel Rodenburger
- Bivariate distributions with equi-dispersed normal conditionals and related models pp. 427-448

- Barry C. Arnold and B. G. Manjunath
- Additive hazards quantile model pp. 449-469

- N. Unnikrishnan Nair, S. M. Sunoj and Namitha Suresh
Volume 87, issue 3, 2024
- Nonparametric estimation of univariate and bivariate survival functions under right censoring: a survey pp. 211-245

- Paul Janssen and Noël Veraverbeke
- Asymptotic distributions for likelihood ratio tests for the equality of covariance matrices pp. 247-279

- Wenchuan Guo and Yongcheng Qi
- Moderate deviation principle of modularity in network pp. 281-298

- Qing Yin, Yu Miao, Zhen Wang and Guangyu Yang
- Robust distributed multicategory angle-based classification for massive data pp. 299-323

- Gaoming Sun, Xiaozhou Wang, Yibo Yan and Riquan Zhang
- Ordering results for the smallest (largest) and the second smallest (second largest) order statistics of dependent and heterogeneous random variables pp. 325-347

- Omid Shojaee, Seyed Morteza Mohammadi and Reza Momeni
Volume 87, issue 2, 2024
- Real-time changepoint detection in a nonlinear expectile model pp. 105-131

- Gabriela Ciuperca, Matúš Maciak and Michal Pešta
- Comparison of extreme order statistics from two sets of heterogeneous dependent random variables under random shocks pp. 133-153

- Ebrahim Amini-Seresht, Ebrahim Nasiroleslami and Narayanaswamy Balakrishnan
- Ranks, copulas, and permutons pp. 155-182

- R. Grübel
- On the number of failed components in a series–parallel system upon system failure when the lifetimes are DNID discrete random variables pp. 183-200

- Krzysztof Jasiński
- A note on asymptotics of the risk function under confidence region estimation in case of large samples of random size pp. 201-209

- Alexander Zaigraev
Volume 87, issue 1, 2024
- Kernel regression for estimating regression function and its derivatives with unknown error correlations pp. 1-20

- Liu Sisheng and Yang Jing
- Distributed estimation of functional linear regression with functional responses pp. 21-30

- Jiamin Liu, Rui Li and Heng Lian
- Estimation and bootstrap for stochastically monotone Markov processes pp. 31-59

- Michael H. Neumann
- Poisson generalized Lindley process and its properties pp. 61-74

- Ji Hwan Cha and F. G. Badía
- Optimal two-level regular fractional factorial split-plot designs when the effects of subplot factors are more important pp. 75-103

- Haosheng Jiang and Chongqi Zhang
| |